# SDR DALA2024040404088

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,007 hours, 30,392 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Snubber
- Part number: UNKNOWN
- Condition: Broken
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: 32F OVERHEAD BIN HAS 2EA BROKEN SNUBBERS. EMERGENCY EQUIP COMPARTMENT. C/A: R/R OVERHEAD BIN ASSY AT 32F IAW A320 AMM 25-24. OVERHEAD BIN ROBBED FROM AC 3232. MEL AND PLACARD REMOVED. M PROC REVERSED. OK FOR SVC. (LP: 5846219)
